again skin rash
Aug 20, 2012
good evening doctor. thanks for replying my previous question.i started medication 40days back.initially had numbness and fever and rashes after 15 days so changed zidovidine300mg+lamivuidine150mg morning and night pill and one more efavirenz600mg night tablet. rashes appears on face neck leg chin almost all parts. after taking allergy tablets rashes complete gone in 3 days.i was happy . iam also feeling hang over till afternoon. but today when i woke and saw back there again small rashes appears on back of shoulder. i consulted doctor . she said it will be there for 3 weeks. iam really worried doctor.do i have to go to 2 regimen? is the medication not suited for my body.any idea to to overcome hangover in the morning ? iam 40 male cd4 346.thanks again doctor
Response from Dr. Henry
Starting HIV medications can often be associated with flare-up of a variety of rashes (such as from folliculitis or seborrhea) partly related to immune reconstitution as well as short term rashes directly from a drug adverse reaction. Difficult to comment further without ore details/exam findings. The hung over feeling likely due to the efavirenz and is a persistent problems for a modest subset of patients (? 10-15%)--if taking at another time of the day doesnt help and the problem continues and remains annoying then a trial switch to an alternative drug (often nevirapine) might be worth considering. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss An Acute Symptom Of HIV?
- Is Itchy Skin A Symptom Of AIDS?
- Burning Penis After Condom Broke Worried I Have HIV
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.